Journal article icon

Journal article

Closet non-Gaussianity of anisotropic Gaussian fluctuations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.56.4578

Authors


Ferreira, PG More by this author
Magueijo, J More by this author
Journal:
PHYSICAL REVIEW D
Volume:
56
Issue:
8
Pages:
4578-4591
Publication date:
1997-10-15
DOI:
EISSN:
1089-4918
ISSN:
0556-2821
URN:
uuid:e6b6fb2f-d348-4768-9318-e3f8ee58a4db
Source identifiers:
207754
Local pid:
pubs:207754

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP